# SDR SIMA201906187008

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,320 hours, 39,423 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE COMMING FROM PAX DOOR OR CA DV WINDOW AT ABOUT 4.8 PSI ^P-C/A-REPAIRED CA SIDE  COCKPIT EMERGENCY-EXIT RUBBER TRIM SEAL IAW AMM 56-11-02  LEAK CHECK GOOD REPAIRED CAPTIANS SIDE  COCKPIT EMERGENCY-EXIT RUBBER TRIM SEAL IAW AMM 56-11-02  LEAK CHECK GOOD REF WORK ITEM TURN OVER THIS NRWC FOR WORK ACCOMPLISHED. ALSO INSPECTED PAX DOOR IAW ETN-EM-52-052 NO DEFECTS NOTED. INSPECTED PAX DOOR IAW ETN-EM-52-052 AND PERFORMED OPS TEST IAW EMB 145 AMM 52-18-00  REF NRWC  607-ORD-02401 FOR WORK ACCOMPLISHED OPS CHECK GOODPRESSURE CHECK GOOD IAW EMB 145 AMM 21-31-00
